# SDR DXTA2013012805262

- Difficulty date: January 27, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N897QS
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0014
- Aircraft time: 2,767 hours, 1,950 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: AIR485401
- Part serial: APB052348
- Condition: Failed
- Location: Mlg
- Part time: 1,321 hours, 884 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND GEAR RETRACTION; THE LT MAIN GEAR 'RED' LIGHT REMAINED ILLUMINATED.  TOWER CONFIRMED LT MAIN GEAR WAS INDEED DOWN.  REPLACED LT GEAR SEQUENCE VALVE, OPS AND LEAK CHECK GOOD DONE IAW MM 32-30-41.  REPLACED LT WEIGHT ON WHEEL SWITCH IAW MM 32-10-12.  PERFORMED MULTIPLE GEAR RETRACTION FUNCTIONAL CHECKS.  ALL CHECKED GOOD.
